advertisement
Question
Posted by: curious | 2009/08/26

libido enhancers

since being on the pill has left me uninterested,im looking to try something to help me along what is ur opinion on things like erex drops etc? will it have an effect on the pill? do they have any side effects at all?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not familiar with this, but many of the 'libido enhancers' work for a few people but not for all. You would have to try and see what effects there were on you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement